# SDR WVBA2001038

- Difficulty date: June 20, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N4082T
- Make and model: Piper PA-31-350
- Aircraft serial: 318152089
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG908J7AM
- Part serial: E1340
- Condition: Failed
- Location: Fuel System
- Part time: 392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DECREASE IN FUEL PRESSURE AT CRUISE POWER SETTINGS.  PUMP WAS REMOVED AND REPLACED.
